# SDR SWAA2012043003573

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 2,722 hours, 1,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Part number: 65C168209
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HANGER LOOSE.  SECURED RETAINER PER AMM AND MT.
